| Model Number |
DRILL ATTACHMENT 2.35MM |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/28/2022
Type of Reportable Event
Malfunction
Event or Problem Description
On 07/28/2022, it was reported by a sales representative via (b)(4) that a ar-300b-2 drill attachment is not attaching correctly to the ar-300m.The burr was not cutting correctly.This occurred during an unknown case, there was no patient effect reported.No additional information provided.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023. arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The most likely cause for the reported failure can be attributed to wear and tear.As no further investigation was able to be performed no change in harm was identified.